MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG LUMAX 740 HF-T; CRT-D

BIOTRONIK SE & CO. KG LUMAX 740 HF-T; CRT-D
Model Number 365608
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
This device was explanted and replaced due to eos status.No adverse patient events were reported.
 
Additional Manufacturer Narrative
We received your event description for the above mentioned device and would like to thank you for supporting our post-market surveillance.As of today, the medical device is not available for analysis, therefore the device itself could not be investigated.The information you provided has been entered into our quality system as a complaint.These types of complaints are used to evaluate systems and device performance throughout our organization and help to maintain and improve the performance of our devices.Should additional relevant information or the device itself become available, the investigation will be updated.

Brand Name
LUMAX 740 HF-T
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key8824069
Report Number1028232-2019-03131
Device Sequence Number3109606
Product Code NIK
UDI-Device Identifier04035479110277
UDI-Public04035479110277
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2014
Device Model Number365608
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer07/29/2019
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR